Gross question: can stims cause stomach upset?


#1

This isn’t my first rodeo, but it is our first IVF. Our normal dose has been 75 Menopur/112.5 Gonal. This time we are 150 of each. I started on Saturday, and by Sunday night my stomach was a mess (diarrhea). The past two days have been AWFUL. I haven’t eaten much of anything, and nothing sounds good. Today I also have some body aches and a flu-like headache. Just want to make sure this is a virus and not a reaction to the stims. I go in tomorrow and can ask then, but I’m worried my ovaries are frying out. I feel soooooo sick. Anyone else have this problem?


#2

I was on 150 Menopur and 300 GonalF and did not seem to have a problem. I would bet you got a stomach bug seeing as you have taken smaller dosages and not had any problems. I hope you feel better soon!!!


#3

The inserts that came with both of those medicines say to call your doctor if you have any flu-like symptoms and to seek medical attention if you have nausea or vomiting but don’t mention diarrhea.


#4

Thanks, ladies. Will ask at my appointment tomorrow, but you put my mind at ease. Best wishes at your beta, Anastasia! :slight_smile: